Thank you for the query. I understand your concern. You first please take him to see a good physician as soon as possible without giving it a second thought as he needs insulin
treatment right away to avoid slipping into coma
kind of condition. He cannot be controlled with tablet Metformin
ever at this stage. Please rush to the hospital. The reason for his sticky urine is his excess syrupy sugar excretion. With sugar he's losing lots of water and energy which is making him lose weight unhealthily. You cannot nag him at this stage. His eating excessively might be due to extremely high sugars (polyphagia
). What he needs at this stage is going to a doctor right away and start treatment with plain fluids and insulin. Later we shall talk in details about his self-care behaviour and do not worry about those things at this stage. He will be able to live a good near normal life once he comes out of this acute situation and follows doctor's advices further. Do not worry. Take care.